# SDR RAIA2010042300002

- Difficulty date: April 23, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 24,258 hours, 22,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE GROUND HANDLING, THE CREW REPORTED THAT THE MAIN DOOR MECHANISM HAD BECOME INCREASINGLY DIFFICULT TO OPEN.  MAINTENANCE INSPECTED THE DOOR AND LUBED THE DOOR HANDLE MECHANISM AND THE DOOR SEAL.  FOLLOW ON OPERATIONAL CHECK OF THE DOOR WAS GOOD.
